Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

How To Get Rid Of Bad Breath Caused By Candidiasis

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

Oral Candidiasis (Thrush)

Table of Contents Introduction Cause Diagnosis Treatment Chart for Treating Candidiasis Side Effects and Drug Interactions Anti-Fungal Drugs and Pregnancy Kids and Candidiasis Prevention Treating and Preventing Fungal Infections Naturally Conclusion Introduction Oral candidiasis, which is also called thrush, is a fungal infection of the mouth and/or throat. Candidiasis of the throat is called esophageal...
Ask the Experts

erythematous candidiasis caused by HIV or antibiotics?

I am a 28 year old female with only one sexual partner. I have not had oral, anal, or vaginal sex since Jan. 14, 1997. (I never used needles.) After this date (1997), I was tested three times (April, JUne and August of 1997) all negative. In 1998, I...
David A. Reznik, D.D.S.

Response from David A. Reznik, D.D.S.

Grady Health System
There are several reasons why a person can develop candidiasis other than HIV including but not limited to use of broad spectrum antibiotics, systemic steroids, asthma inhalers and uncontrolled diabetes. In your message you stated that you had... Read more »

bad breath

I have noticed that after I take my morning meds of crixivan, norvir, combivir, valtrex, and lipitor, my breath becomes exeedingly funky! I brush, gargle, floss, etc., but it still doesn't seem to help. Any suggestions? My friends, family...
David A. Reznik, D.D.S.

Response from David A. Reznik, D.D.S.

Grady Health System
Many medications can cause dry mouth or xerostomia. The problem is that without the normal washing action of saliva, plaque can accumulate faster and bacterial growth enhanced. So now that we've discussed why this happens, I know you're... Read more »

18 y/o, fungal infec.&esophogitis, candidiasis. Worried, my cause?

Dr. Feinberg, Last week I had an EGD. My doctor discovered a fungal infection in my esophagus, and also wrote esophogitis candidiasis on my report. I am only 18, a female, and have also been treated with four different anit-biotics over the past...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
Prolonged use of broad-spectrum antibiotics like those used for sinusitis can cause candida infection in the mouth (thrush), but candida in the esophagus would be highly unusual in this setting. This is one of the most common infections that HIV+... Read more »

my lungs are bad again; I'm tired and I need to rid myself of cancer.

I recently wrote about my lungs taking up gallium. I don't have a pneumonia just another flare up of inflammation from the chemotherapy. Because my lungs are bad again they are thinking about stopping chemotherapy and sending me for a stem cell...
Bruce Dezube, M.D.

Response from Bruce Dezube, M.D.

Harvard Medical School
You ask some hard questions which I may not necessarily be able to answer. Obviously we always aim to give full treatment for lymphoma. However, sometimes we just can't give full treatment because of side effects similar to those which you... Read more »
Connect With Others

itchy vagina? vaginal candidiasis

Posted by wishingforacure, 3 Replies
I am HIV+ and recently my vagina has been itchy. Usually before I get my period. I don't have any STI's. The doctor said this may happen more often since I am HIV+. Is anyone experiencing this? Is there any way to get rid of it or make it better?... Read more »

candidiasis

Posted by Anonymous, 3 Replies
My girlfriend is suffering with vaginal candidiasis.I read in many pages that it could be the first sign for HIV.She had a test for HIV and it was negative.Please give me some information, im worried for her and myself.Could the test be wrong and... Read more »

Candidiasis, aver si me sacas de la duda dani.

Posted by Anonymous, 1 Reply
Dani, tengo entendido ke la candidiasis es una infeccion muy comun que no tieen ke estar relacionada forzosamente con el vih, ahora bien, es normal desarrollar candidiais un paciente 4 meses despues de la relacion de riesgo ( contando con que... Read more »

esophageal candidiasis

Posted by Anonymous, 3 Replies
is it possible to get esophageal candidiasis several months after infection? Read more »